# SDR AWXA9700215

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14J981
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

LEFT ENGINE FIRE WARNING CLIMB THROUGH 15,000 FT.  PERFORMED ENGINE FIRE CHECKLIST.  FIRE BOTTLE DISCHARGED, IN FLIGHT SHUTDOWN.  REMOVED AND REPLACED HP2 AND HP6 DUCTS.  LEAK CHECKED GOOD.  NO EICAS MESSAGE DISPLAYED AFTER ENGINE RUN.  HP6 DUCT 16J08-1 12900845 DETERIORATED.
